# SDR CALA0800844

- Difficulty date: August 31, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 32,058 hours, 11,322 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG RT TRUNNION BUSHING HAS LIGHT PITTING CORROSION.  REMOVED AND REPLACED RIGHTHAND INBOARD TRUNNION FITTING IAW BOEING DRAWING 141A7500 AND SRM 51-40-02.
